| Catalog Number |
364953 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received two photos for investigation.A visual examination of the photos revealed the presence of an extra straw and needle assembly, with the holder missing from this assembly.The correct packaging was used.Additionally, ten retained samples were inspected, all of which had no needle separation and all correct components were identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: separates prior to use.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported prior to use of bd vacutainer® c&s transfer straw kit, an unspecified number of kits had an extra straw in the packaging.There was no health impact or consequences reported.
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description